# SDR REXA2018031500192

- Difficulty date: March 15, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 25,089 hours, 16,554 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Missing
- Location: O2 Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA POB MISSING FACE MASKS. REPLACED TWO O2 BOTTLE MASK IAW AMM 35-31-04.
